Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 350492, 8 pages
http://dx.doi.org/10.1155/2014/350492
Research Article

On the Minimum Cable Tensions for the Cable-Based Parallel Robots

1Key Laboratory of Ministry of Education for Electronic Equipment Structure Design, Xidian University, Xi’an 710071, China
2School of Mechanical and Electronic Engineering, Xidian University, Xi’an 710071, China

Received 19 May 2014; Accepted 15 July 2014; Published 4 August 2014

Academic Editor: Antonio Bandera

Copyright © 2014 Peng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Liu, Yuanying Qiu, Yu Su, and Jiantao Chang, “On the Minimum Cable Tensions for the Cable-Based Parallel Robots,” Journal of Applied Mathematics, vol. 2014, Article ID 350492, 8 pages, 2014. doi:10.1155/2014/350492